# SDR 08FDEA04833

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Failsafe
- Part number: A5217633320300
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX DOOR FAIL/SAFE RING LOWER SECTION HAS CORROSION ON THE SKIN   AROUND THE FASTENER HEADS.  REMOVED LIGHT SURFACE CORROSION AS REQUIRED ON R/H AFT ENTRY DOOR FRAME, FAILSAFE RING IAW SRM 53-18-12 FIG. 102 & 5140-47. ALODINE & PRIME APPLICATION REFER TO W/C 41X5067ALI J.P.F. STEP 7 - 10.
